# SDR WRLA2007103

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Engine: Pwa PW4460
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Row 10/11
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EDDP/OKBK ROW 10 & 11 SEATS A, B & C OVERHEAD CEILING LIGHT ABOVE & BEHIND LUGGAGE BIN WAS HOT WITH BURNING PLASTIC ODOR LIGHT WAS DISCONNECTED.   10-18-07    R & R BALLAST.
